Advertisement

On the paper D. Burini, S De Lillo, G. Fioriti, Acta Mech., 229 No. 10 (2018), pp 4215–4228

  • Adriana C. BriozzoEmail author
  • Domingo A. Tarzia
Letter to the Editor
  • 31 Downloads
In the paper [ 1], a free boundary problem on a finite interval depending on time is formulated and solved for a nonlinear diffusion-convection equation. The authors consider:
$$\begin{aligned} \theta _{t}=\theta ^{2}(D\theta _{xx}-\theta _{x}),\;\;\theta= & {} \theta (x,t)\quad t>0, x\in [s_{0}(t),s_{1}(t)], \end{aligned}$$

Notes

Reference

  1. 1.
    Burini, D., De Lillo, S., Fioriti, G.: Nonlinear diffusion in arterial tissues: a free boundary problem. Acta Mech. 229(10), 4215–4228 (2018)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer-Verlag GmbH Austria, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Depto. Matematica and CONICETUniversidad AustralRosarioArgentina

Personalised recommendations